# SDR SWAA2022021859035

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 48,798 hours, 28,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Broken
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER AFT CORNER BROKEN / REMOVED DAMAGE AT EXTERNAL POWER DOOR CUTOUT LOWER AFT CORNER IAW SRM 53-10-15-2R-4; TREATED AREA IAW AMM 51-21-41-370-802; PRIMED AREA IAW AMM 51-21-72-370-804. 81146U 8/30/18
